Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taken primolut as the mini pill during lactation. Will this harm the baby?

My doctor prescribed me primolut as the mini pill 4 months ago. She was fully aware that I was breast feeding and said that it would not harm my baby or affect my breast milk at all. Recently went to another doctor and told me I should not be taking this. I was given another mini pill that s less strong. How does primolut affect my breast milk or my baby boy?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
High doses may suppress the production of breast milk and alter the composition of the milk.
During breastfeeding is recommended: progestogen only pill, progestogen only injectables and implants,copper IUD and IUS,barrier methods ect
You can take those mini pills if they are progestogen only pill.
Take care of your self
Answered: Wed, 18 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor